MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/08/2025, a sales representative reported via phone that an ar-3730sp double loaded knee fibertak® anchor experienced a failure when one of the fork tips broke off during an open shoulder procedure.The patient had average bone quality, which had been prepared using a drill.The fragment was not retrieved.There was no delay in the procedure, and the implant was successfully placed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-3730sp, batch 15460270, that displays the tip of the device is broken.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.Per the directions for use (dfu) dfu-0054-eo bio-fastak, fastak¿, suturetak® and fibertak® suture anchors; e.Warnings: 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.8.Visually inspect all devices immediately after use for the potential of loose body remnants left behind in the patient.9.Suturetak and fibertak suture anchors only: drilling in very hard bone may require cycling the drill while maintaining consistent alignment of the drill guide.Increased size, hard bone drills are also available for use.

Brand Name
DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23906940
Report Number1220246-2025-05861
Device Sequence Number21119187
Product Code MBI
UDI-Device Identifier00888867431645
UDI-Public(01)00888867431645(11)250702(17)300630(10)15460270
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED KNEE FIBERTAK, W/ NEEDLES
Device Catalogue NumberAR-3730SP
Device Lot Number15460270
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown